# SDR DALA1160486310

- Difficulty date: October 25, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Nicked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER A ANGLE WAS FOUND WITH NICKED.  REPAIRED THE NICK PER SRM 51-70-11 P1 REV 80.
